MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 4101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with the neurostimulator underwent tined lead and ins revision due to pocket site pain and sensation in the leg.An x-ray was taken to see if the battery or lead have moved.Both the tined lead and the ins were revised from the left to the right.The tined lead was replaced and the ins was moved.
 
Additional Manufacturer Narrative
Block d2b: additional pro code: qon block d10: model number/catalog number: 1201 serial number: (b)(6) batch/lot number: al10002200 model/catalog description: 1201 unique identifier (udi) #:(b)(4) block g4: additional premarket / 510 (k): p190006 detailed product investigation has not been provided.We complete a good faith effort to obtain information.Because the product investigation is unknown at this time, we are unable to provide the product investigation and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50934074
Report Number2124215-2026-51702
Device Sequence Number9509163
Product Code EZW
UDI-Device Identifier10810005340455
UDI-Public(01)10810005340455(11)250218(17)280218
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4101
Device Catalogue Number4101
Device Lot NumberAX1T069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age42 YR
Patient SexUnknown